# SDR UPS202506

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CORROSION ON AFT FLANGE OF INTERCOSTAL STA 314, RBL 17 TO 40, WL 208.  INSTALLED REPAIR PER SRM 51-10-01, 51-10-02, 51-30-01, MM 51-20-151.
